![]() |
Volumn 77, Issue 5, 2008, Pages
|
Metric character of the quantum Jensen-Shannon divergence
a,b
|
Author keywords
[No Author keywords available]
|
Indexed keywords
METRIC CHARACTERS;
QUANTUM JENSEN SHANNON DIVERGENCE;
QUANTUM STATES;
ELECTRONIC STATES;
LINEAR MATRIX INEQUALITIES;
MEASUREMENT THEORY;
MOLECULAR ELECTRONICS;
NUMERICAL METHODS;
QUANTUM CHEMISTRY;
QUANTUM THEORY;
|
EID: 43449099168
PISSN: 10502947
EISSN: 10941622
Source Type: Journal
DOI: 10.1103/PhysRevA.77.052311 Document Type: Article |
Times cited : (148)
|
References (28)
|